Im facing a difficult time to go back to normal im always going back to the same point that i have to take these 2 drugs again and over again till it got worse, i have been a year now taking cipralex and xanax, at first i wasnt drug addict, i did not know what is cipralex and what is xanax and i was fine. i used to have a panic attack once a month or twice and sometimes a moth might pass with no panic attacks, until oneday my manager told me to see a doctor who started to give me 1 pill of cipralex 30mg and a valium. after 2 months i felt like i dont need this drug anymore and im becoming better and much safer and that when i started to leave medicine gradually as the doctor have told me. but after few weeks of completely leaving the medicine i started to get my panic attacks and it started to come to me daily which made me to go and see another doctor who told me to switch to another medicine, valdoxan and xanax and i didnt feel any good or any improvement i always end up in the emergency. then the doctor decided to let me take zoloft insitead of valdoxan, ( same thing no improvement) its worse than panic attacks i started to be panicked for every single thing in me or happens to me, i don't feel normal anymore i feel im in a different world, i feel " depressed" which i didnt use to feel that before, after couple of months since i didnt feel better i switched fom zoloft to pristiq 50mg. and it was the worst experience i have ever had in my whole life, i cried non-stop like a baby i started to forget things, i get angry fast heart palpitation disorder and after i stopped taking pristiq i had 4 months of stomach pain, sever gastric stomach pain that won't ease even taking all the medicines that make me little bit relief in my stomach. my parents told me its because ive been using lots of drugs and eventually my stomach got so messed up that its rejecting me to eat i lost very awful weight although people say that pristiq will make you gain weight. what i have read that pristiq withdrawal side effects are stomach bloating and gases. and i believed that its pristiq were the reason behind that. i changed the doctor for a third time and i was been told that there was a famous doctor in my city and she will help me alot. she was really amazed when she knew that i started taking 30mg cipralex, she got surprised and told me why did he start with you with cipralex 30mg ? when he could have started with you cipralex 10mg ? so i started taking 0.5 mg cipralex daily and 0.5 xanax until i stopped cipralex gradually, and then i noticed that i got so addicted to xanax , as i heard that xanax must be taken when needed where i take it everday now im on 0.25 mg hoping next week to take 0.25 every 2 days till i can stop completely, "but" im still having panic attacks daily, dizzy, afraid and sick, pristiq"stomach pain" heavy chest , numb and loss memory. i know i have read so many posts people been taking these medicines for years and taking even more dosage than i do. but everyone and his capabilities. im not strong anymore im really weak and i can't go on like this. eventually my body settled with the medicine i started taking a year ago which is cipralex/lexapro but my problem now is xanax and how my body makes me take 0.5/0.25 pill daily. and i can't help it.
The following user gives a hug of support to Megalomania: Phoenix (12-12-2012)
Things seem to come full circle,with respect to certain medications being administered effectively.
From what you stated,it appears that when you discontinue usage of the medications,the panic attacks return.
There are certain medications which the body will naturally become dependent upon.Please know that there's a difference between addiction and dependency
A person addicted to a certain medication will take it whether or not needed.The likelihood of abuse becomes that much greater.
One dependent upon a medication will take the medication as prescribed.The body's reaction is a determining factor.The body can become dependent upon certain medication;so much so that a natural tolerance can occur.
Years ago I was going through some really hard times with Xanax it was prescribed to me for horrible anxiety attacks. It was when I started taking 2-3 .5MG pills a day. I had it just like you did! But a word of advice to not quit cold turkey I ended up in the ICU having seizures etc. If you are now taking .25 everyday I would break it in half and take it like that for a week and see what happens. If that does not work I would consult your doctor. You may want to do that to start with. Things will get better!! I am going through a hard time with something right now as well but thank God we have others to help us out!!